# SDR ASAA2023012541712

- Difficulty date: January 25, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: 146A7502
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, L/H TRANSITION PANEL STA 727-727I CORRODED. GROUNDED - YES. EVALUATED & FOUND TO BE OUT OF LIMITS DUE TO 100% MAT. LOSS IN MULTIPLE AREAS. REMOVED DAMAGED TRANSITION PNL FAB'D, LOCATED & DRILLED, ALODINED, PRIMED & INSTALLED IAW B737-800 SRM 53-00-53-1A-2 & SRM 53-00-53-2R-5. P/N: BAC1496-377 7075-T62 P.O. 1034622.1.
